# SDR 2004FA0000805

- Difficulty date: October 1, 2004
- Submitted: October 14, 2004
- Operation: General aviation
- Aircraft: N314P
- Make and model: Beech F90
- Aircraft serial: LA170
- Engine: Pwa PT6A60
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 903840311
- Part serial: 137
- Condition: Overheated
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM UNDER PILOTS FLOORBOARDS.  UPON INVESTIGATION FOUND ENVIRONMENTAL BLOWER MOTOR TOO HOT TO TOUCH.  AIRCRAFT LANDED SAFE WITH FIRE DEPARTMENT FOLLOWING.  INSPECTION FOUND NO TIME LIMIT ON BLOWER OR MOTOR.  (EA23200410155)
